I want to support him in every way. What should I expect and can I get some helpful tips?
Your boyfriend may be put on a medication called Suboxone, which blocks the opiate receptors in the brain. It will quell the terrible withdrawals from Oxy.
After he tapers down from the suboxone, he may suffer some of the following; depression, anxiety, restless legs, muscle pain, vomitting, severe perspiration, amongst other lovely symptoms. However, if he tapers slowly, he may suffer none of those things. I did it cold turkey, and had all of the above, and more.
You are a kind person to be supportive of him. Please let us know how he was taking it, was he ingesting it, snorting, or shooting up? Was he prescribed this med for pain, as I was? Or was it recreational? The more info we have the better we can answer your query.
Wishing you and bf the best,
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have abusing oxycontin for a year now. Is it safe to recover without going into rehab? I have been
Posted 15 Jul 2010 • 3 answers
Posted 18 Jan 2011 • 2 answers
Posted 19 Apr 2011 • 4 answers
Posted 20 Oct 2011 • 1 answer
Posted 11 Feb 2012 • 2 answers